# SDR YENA2024062700919

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 7,759 hours, 1,138 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 10512
- Condition: Failed
- Location: Apu
- Part time: 4,728 hours, 2,029 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'APU AUTO SHUTDOWN ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED LUBE MODULE IAW AMM 49-91-84 LEAK CHK GOOD. MX-4 UPDATED MDDR CLEAR.'
